KINAL IBU Oral Suspension 100ML (Infant&child)

$149 USD

Active Ingredient:

  • Paracetamol 125 mg Ibuprofen 100 mg/5 ml
  • Indication:

  • Nonprescription ibuprofen is used to reduce fever and to relieve minor aches and pain from headaches, muscle aches, arthritis, menstrual periods, the common cold, toothaches, and backaches